MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) ALLURE RF; No Match

ABBOTT MEDICAL (CRM-SYLMAR) ALLURE RF; No Match
Model Number PM3222
Medical Device Problem Codes Failure to Interrogate (1332); Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented for a follow up in clinic.It was noted that the pacemaker was in telemetry lockout.It was also observed that the pacemaker failed to be interrogated.No intervention was performed.There were no patient consequences.
 
Additional Manufacturer Narrative
Further information was requested but not received.

Brand Name
ALLURE RF
Common Device Name
No Match
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24772637
Report Number2017865-2026-06872
Device Sequence Number10036878
Product Code NIK
UDI-Device Identifier05414734507905
UDI-Public(01)05414734507905(10)A000126056(17)231130
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model NumberPM3222
Device Lot NumberA000126056
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Initial Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PASSIVE PLUS TIN LEAD; TENDRIL LEAD
Patient Age72 YR
Patient SexFemale